# SDR REXA2013081901532

- Difficulty date: August 19, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 14,672 hours, 9,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN FS 333 & 349.  REMOVED CORROSION FROM STGR 26L BETWEEN FS333 AND FS349 IAW SRM 51-21-06, EO R53464 AND REO 690-53-21-518.
